# SDR USAA2013083000011

- Difficulty date: August 29, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N460UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- Aircraft time: 59,510 hours, 38,964 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Slat
- Component: Slat, Boeing
- Component part number: 65C26602223
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK,  NUMEROUS CRACKS ON LT WING NR 2 SLAT AT T/E SKIN APPROX 24 TO 101 INCHES FROM OTBD END.  REPAIRED  IAW EA 105090.
